# SDR SWAA2023021695972

- Difficulty date: January 27, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON BS 727C STR 17 L AT PASSENGER CABIN 2023-83745<[01] REPLACED BATTERY PACK ON BS 727C STR 17 L AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST OF THE NEW BATTERY PACK; TEST IS OK.;[02] CORRECTIVE ACTION CERTIFIED
